| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial report city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 6.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 14 atmospheres for 10 seconds, the balloon ruptured.The device was removed and the procedure was completed with a different device.No patient complications nor injuries were reported and the patient condition was good.